# SDR DALA2024051605262

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 29,374 hours, 11,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986 Rbl 44
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0342534) CORROSION ON FLOOR BEAM STA 986 RBL 44 WL 208. ACCOMPLISHED REPAIR ON FLOOR BEAM STA 986 RBL 44 WL 208 PER B737-900 SRM. 53-70-51-2R-6.
